Sous-variétés complexes d'Einstein de l'espace projectif
Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 2, p. 277-298
@article{BSMF_1996__124_2_277_0,
     author = {Hulin, Dominique},
     title = {Sous-vari\'et\'es complexes d'Einstein de l'espace projectif},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {124},
     number = {2},
     year = {1996},
     pages = {277-298},
     doi = {10.24033/bsmf.2281},
     zbl = {0859.53029},
     mrnumber = {97h:53047},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1996__124_2_277_0}
}
Hulin, Dominique. Sous-variétés complexes d'Einstein de l'espace projectif. Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 2, pp. 277-298. doi : 10.24033/bsmf.2281. http://www.numdam.org/item/BSMF_1996__124_2_277_0/

[Be]Besse (A.L.). - Einstein manifolds. - Springer, 1987. | MR 88f:53087 | Zbl 0613.53001

[Ast]Séminaire Palaiseau. - Première classe de Chern et courbure de Ricci : preuve de la conjecture de Calabi, Astérisque, Soc. Math. France, Paris, t. 58, 1978. | MR 80j:53064 | Zbl 0386.00006

[Bo]Bochner (S.). - Curvature in Hermitian metric, Bull. Amer. Math. Soc., t. 53, 1947, p. 179-195. | MR 8,490d | Zbl 0035.10403

[B-M]Bando (S.) and Mabuchi (T.). - Uniqueness of Einstein Kähler metrics modulo connected group actions, Advanced studies in Pure Math., t. 10, 1987 ; Algebraic geometry, Sendai, 1985. | Zbl 0641.53065

[Ca]Calabi (E.). - Isometric imbedding of complex manifolds, Ann. of Math., t. 58, 1953, p. 1-23. | MR 15,160c | Zbl 0051.13103

[C-Og]Chen (B.-Y) and Ogiue (K.). - A characterization of the complex sphere, Michigan Math. J., t. 21, 1974, p. 231-232. | MR 50 #11096 | Zbl 0295.53029

[Ch]Chern (S.S.). - Einstein hypersurfaces in a Kählerian manifold of constant holomorphic curvature, J. Differential Geom., t. 1, 1967, p. 21-31. | MR 36 #2096 | Zbl 0168.19505

[Ha]Hano (J.). - Einstein complete intersections in complex projective space, Math. Ann., t. 216, 1975, p. 197-208. | MR 52 #3586 | Zbl 0306.53047

[K-O]Kobayashi (S.) and Ochiai (T.). - Characterizations of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ., t. 13, 1973, p. 31-47. | MR 47 #5293 | Zbl 0261.32013

[Ma]Matsuyama (Y.). - On a 2-dimensional Einstein Kähler submanifold of a complex space form, Proc. Amer. Math. Soc., t. 95, 1985, p. 595-603. | MR 87b:53077 | Zbl 0536.53023

[Ni]Nishikawa (S.). - The Gauss map of Kaehler immersions, Tôhoku Math. J., t. 27, 1975, p. 453-460. | MR 56 #9463 | Zbl 0322.53026

[Ob]Obata (M.). - The Gauss map of immersions of riemannian manifolds in spaces of constant curvature, J. Differential Geom., t. 2, 1968, p. 217-223. | MR 38 #2705 | Zbl 0181.49801

[Og]Oguie (K.). - Differential geometry of Kähler submanifolds, Advances in Maths., t. 13, 1974, p. 73-114. | MR 49 #11444 | Zbl 0275.53035

[Se]Serre (J.-P.). - Représentations linéaires et espaces homogènes kählériens des groupes de Lie compacts, Séminaire Bourbaki, Exposé n° 100, 1954 ; Benjamin 1966. | Numdam | Zbl 0121.16203

[S]Smyth (B.). - Differential geometry of complex hypersurfaces, Ann. of Math., t. 85, 1967, p. 246-266. | MR 34 #6697 | Zbl 0168.19601

[Ta]Takeuchi (M.). - Homogeneous Kähler submanifolds in complex projective spaces, Japan J. Math., t. 4, 1978, p. 171-219. | MR 80i:32059 | Zbl 0389.53027

[Ts]Tsukada (K.). - Einstein-Kähler submanifolds with codimension 2 in a complex space form, Math. Ann., t. 274, 1986, p. 503-516. | MR 87g:53071 | Zbl 0592.53046

[U]Umehara (M.). - Einstein Kähler submanifolds of a complex linear or hyperbolic space, Tôhoku Math. J., t. 39, 1987, p. 385-389. | MR 89a:53054 | Zbl 0648.53031